Post
annonn annonn 46-50 2 Answers Apr 15, 2010

Your Response

Cancel

SWIM witnessed an overdose of his ex-girlfriend. Thankfully she survived because he was there to perform CPR and call paramedics who gave her a dose of Narcan(Naloxone) that reverses the effect of heroin. He hopes to never experience such a horrific event again, but from what he did see, the symptoms of overdose took effect almost immediately after the shot of heroin. Within two minutes her eyes were rolling into the back of her head, was unresponsive, and barely breathing. Within five minutes her face and lips were blue. That's when I knew I needed to do CPR and call 911. If you know some one who uses or use yourself, please never "shoot up" while alone. SWIM knew several people who have died from heroin overdose, and would have one more name on that list if he hadn't been there to save that one girl. Hope this helps

Best Answer

Either way. OD might not always kill you. Few minutes or a few hours. I would think you would notice signs of overdose before a few hours though. I guess if your organs are damaged enough from previous drug use, one might just give out spontaneously after a few hours. So there might not be any previous symptoms.

Best Answer

Related Questions